# SDR SWAA2025042825937

- Difficulty date: April 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 75,536 hours, 44,995 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER UPPER AFT SLIDER SEAL RETAINER CRACKED.<[01] R&R?D L/H HORIZONTAL STAB UPPER AFT SLIDER SEAL PER SRM 51-40-02.;[02] INSPECTION C/W
